Mathematical Research Letters

Volume 15 (2008)

Number 4

Hyperplane sections of Legendrian subvarieties

Pages: 623 – 629

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n4.a2

Author

Jaroslaw Buczynski (University of Warsaw)

Abstract

We prove that a general hyperplane section of a smooth Legendrian subvariety in a projective space admits Legendrian embedding into another projective space. This gives numerous new examples of smooth Legendrian subvarieties, some of which have positive Kodaira dimension.

Full Text (PDF format)